Communications in Mathematical Physics

Algebraic quantization, good operators and fractional quantum numbers

V. Aldaya, M. Calixto, and J. Guerrero

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 178, Number 2 (1996), 399-424.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104286658

Mathematical Reviews number (MathSciNet)
MR1389911

Zentralblatt MATH identifier
0859.46048

Subjects
Primary: 81S10: Geometry and quantization, symplectic methods [See also 53D50]
Secondary: 58F06 81R99: None of the above, but in this section

Citation

Aldaya, V.; Calixto, M.; Guerrero, J. Algebraic quantization, good operators and fractional quantum numbers. Comm. Math. Phys. 178 (1996), no. 2, 399--424. https://projecteuclid.org/euclid.cmp/1104286658


Export citation